Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAutomatic solution of families of Thue equations and an example of degree 8
Author(s) Clemens Heuberger, Alain Togbé, Volker Ziegler
TypeArticle in Journal
AbstractWe describe a procedure implemented in Mathematica® to solve parametrized families of Thue equations Fn(X,Y)=±1, where Fn is a binary irreducible form in X and Y of degree d≥3 whose coefficients are polynomials in the parameter n. This procedure uses Bakerís method and asymptotic expansions of the quantities involved with exact remainder terms. As an example, we solve a family of degree 8.
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717104000604
LanguageEnglish
JournalJournal of Symbolic Computation
Volume38
Number3
Pages1145 - 1163
Year2004
Edition0
Translation No
Refereed No
Webmaster